# SDR CALA2019030100338

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 21,038 hours, 1,938 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS R WXR FUNCTIONS WITHIN THE RIGHT SIDE COMPONENTS ARE FAILED OR PAR TIALLY FAILED. EXISTING FAULTS SHOWS WXR RADAR SYS R, DUE TO HISTORY, LEFT AND RIGHT SYSTEM FAULT SUSPECT ANTENNA DRIVE UNIT PER IPD 34-42-03-050-941A. INBOUND MSG 34-60122. REPLACED R WXR TRANSCEIVER. CLEANED AND IN SPECTED FIBER OPTIC CONNECTIONS. LOADED SOFTWARE. GROUND TEST PA SS. NO CURRENT RELATED FAULTS. REF AMM DMC-B787-A-34-42-02-00A-5 20A-A/720A-A ROTABLE PARTS CHANGE WAS INDICATED - TT # 1379612  SN OFF 8041 TRANSCEIVER, WX  OFF 78-3443-9-0002 8041 ON 78-3442-9-0004 1958
